Vol. 13, No. 4, 2020

Download this article
Download this article For screen
For printing
Recent Issues

Volume 13
Issue 5, 721–900
Issue 4, 541–719
Issue 3, 361–539
Issue 2, 181–360
Issue 1, 1–180

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Author Index
Coming Soon
 
Other MSP Journals
Existence of multiple solutions to a discrete boundary value problem with mixed periodic boundary conditions

Kimberly Howard, Long Wang and Min Wang

Vol. 13 (2020), No. 4, 673–681
Abstract

A second-order discrete boundary value problem with mixed periodic boundary conditions is studied. Sufficient conditions on the multiplicity of solutions in a weak sense are obtained by using the critical point theory. An example is given to demonstrate the applications of our results as well.

Keywords
discrete boundary value problem, mixed periodic boundary conditions, variational methods
Mathematical Subject Classification 2010
Primary: 34B15, 39A23
Milestones
Received: 9 March 2020
Revised: 27 March 2020
Accepted: 28 April 2020
Published: 20 November 2020

Communicated by Johnny Henderson
Authors
Kimberly Howard
Department of Mathematics
Kennesaw State University
Marietta, GA
United States
Long Wang
Department of Mathematics
Kennesaw State University
Marietta, GA
United States
Min Wang
Department of Mathematics
Kennesaw State University
Marietta, GA
United States